# SDR AUS20020248

- Difficulty date: January 30, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Boeing 727-77C
- Engine: Pwa JT8D15
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Wing
- Part time: 58,266 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) UPPER RT WING TOP CHORD CORRODED. CORROSION LOCATED AT ZONE 6-76, WS 351RT TO WS 355 RT.
